# SDR USAA920071349

- Difficulty date: December 17, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 55,032 hours, 36,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - A CRACK FOUND ON FUSELAGE SKIN AT BS 380, S28L - S28R.  REPAIRED CRACK IAW US AIRWAYS EA 12067.
